Hello! I'm about two & a half weeks into my active pills on birth control and today I've experienced some minor bleeding/spotting and very slight cramps. My period is technically not due for another 5 or 6 days because I still have 5 active pills left. My last period was on January 2nd and ended on January 5th (And I started my first active pill on the 4th). The only major changes in my normal routine would be taking Acticlate, an antibiotic my dermatologist prescribed to me for my acne, which I started taking 3-4 days ago. Also, this is my first time taking the bc pill Sprintec, but not my first time taking birth control pills (Pharmacy gave my Sprintec to take this month instead of my usual Previfem pill, same dosage though). Am I experiencing breakthrough bleeding? And is this because of the antibiotic interacting with the birth control pill, and/or taking a new brand of birth control pill?
Thanks!